# SDR TSAA0027157

- Difficulty date: May 23, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 654699514
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED RIGHT AILERON CONTROL QUADRANT AT WING STATION 519 BY BLENDOUT AND TREATING CORROSION IAW ECO 3147.  AIRCRAFT RETURNED TO SERVICE.  (M)
